MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS 24; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS 24; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on july 22, 2021.
 
Event or Problem Description
The device was explanted on (b)(6) 2021 (reason for the explant unknown).It is unknown if the patient was re-implanted with another device.
 
Additional Manufacturer Narrative
Device analysis report is attached.This report is submitted on aug 12, 2021.

Brand Name
NUCLEUS 24
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
MDR Report Key12208092
Report Number6000034-2021-02163
Device Sequence Number3181245
Product Code MCM
UDI-Device Identifier09321502003216
UDI-Public(01)09321502003216(11)140623(17)160622
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/22/2016
Device Model NumberCI24M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR